# SDR CALA2013081990526

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 39,079 hours, 17,050 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL INNER SKIN AT 4 O'CLOCK POSITION HAS A CRACK INDICATION.  LENGTH OF CRACK 0.300" AND TERMINATES INTO FASTENER HOLE.
